Nimesulide & Paracetamol Tablets are top analgesics and antipyretics which has several uses. Laanim Plus is a high-quality product manufactured in GMP conditions, passes all tests for tablets. This is offered in a blister pack, yellow-colored tablets, clear PVC, and 20*10s packing in carton.
Nimesulide & Paracetamol Tablets uses
Nimesulide is a nonsteroidal anti-inflammatory drug (NSAID) with pain medication and fever-reducing properties. Its approved indications are the treatment of acute pain, the symptomatic treatment of osteoarthritis, and primary dysmenorrhoea in adolescents and adults above 12 years old.
Paracetamol (Acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of paracetamol is not known. Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. This combination is much safer than Ibuprofen AND Paracetamol combination used for the same symptoms, Used in Migraine pain in early and medium pain. Widely used for severe fever conditions when alone Paracetamol does not work.
Side effects of Nimesulide and Paracetamol
Nimesulide and Paracetamol tablets are very useful in many diseases but they have some side effects if they are taken without prescription and in overdose. The use of Nimesulide is prohibited in children below 12 years of age. Nimesulide may lead to some serious implications in children. Long term use of Nimesulide may lead to a low rate of transient serum enzyme elevations in patients. Paracetamol is injurious to the liver if taken more than the prescribed dose. Paracetamol is used is not advised if liver problems persist. The recommended dose in 24 hours should not be exceeded because it can lead to liver failure or even death in rare cases.
Brand Name: LAANIM PLUS
Dosage Form: Tablets
Composition: Nimesulide 100 mg & Paracetamol 325 mg Tablets
Packing: 10*2*10 Blister
MRP: Rs. 35.00
SELF LIFE: 2 YEARS
DOWN-650 (Paracetamol 650mg)
LAADIC-P (Diclofenac +Paracetamol Tablets)
DOWN-A : Acelofenac +Paracetamol suspension)
DOWN-M (Mefenamic Acid 50 mg +Paracetamol 125mg suspension)
LACE-P :(Aceclofenac100mg +Paracetamol 325mg Tablet)
The author has 18 years of experience in the Quality Control, and Quality Assurance departments of Pharmaceutical Manufacturing Companies. Have exposure of all documents for WHO-GMP audits, Export documents, US-FDA documents, Validation of Pharma machinery, and Quality Control Instruments.